American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49Q20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Jonathan Korman and Robert J. McCann. Optimal transportation with capacity constraints. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Fabio Cavalletti and Michael Westdickenberg. The polar cone of the set of monotone maps. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Sławomir Kolasiński. Geometric Sobolev-like embedding using high-dimensional Menger-like curvature. Trans. Amer. Math. Soc. 367 (2015) 775-811.
Abstract, references, and article information   
View Article: PDF

[4] Nicola Gigli. Second order analysis on $(\mathscr P_{2}(M),W_{2})$. Memoirs of the AMS 216 (2012)
Book volume table of contents   

[5] Guy David and Tatiana Toro. Reifenberg parameterizations for sets with holes. Memoirs of the AMS 215 (2012)
Book volume table of contents   

[6] Raphaël Cerf and Marie Théret. Law of large numbers for the maximal flow through a domain of $\mathbb{R}^{d}$ in first passage percolation. Trans. Amer. Math. Soc. 363 (2011) 3665-3702. MR 2775823.
Abstract, references, and article information   
View Article: PDF

[7] Camillo De Lellis and Emanuele Nunzio Spadaro. $Q$-valued functions revisited. Memoirs of the AMS 211 (2011) MR 2663735.
Book volume table of contents   

[8] Jonathan Dahl. Steiner problems in optimal transport. Trans. Amer. Math. Soc. 363 (2011) 1805-1819. MR 2746666.
Abstract, references, and article information   
View Article: PDF

[9] Benoît Kloeckner. Sharp quantitative isoperimetric inequalities in the $L^1$ Minkowski plane. Proc. Amer. Math. Soc. 138 (2010) 3671-3678.
Abstract, references, and article information   
View Article: PDF

[10] Remco Duits and Erik Franken. Left-invariant parabolic evolutions on $SE(2)$ and contour enhancement via invertible orientation scores Part I: Linear left-invariant diffusion equations on $SE(2)$. Quart. Appl. Math. 68 (2010) 255-292. MR 2663001.
Abstract, references, and article information
View Article: PDF

[11] Remco Duits and Erik Franken. Left-invariant parabolic evolutions on $SE(2)$ and contour enhancement via invertible orientation scores Part II: Nonlinear left-invariant diffusions on invertible orientation scores. Quart. Appl. Math. 68 (2010) 293-331. MR 2663002.
Abstract, references, and article information
View Article: PDF

[12] Frank Morgan. In orbifolds, small isoperimetric regions are small balls. Proc. Amer. Math. Soc. 137 (2009) 1997-2004. MR 2480281.
Abstract, references, and article information   
View Article: PDF

[13] Vincenzo Ferone and Bernd Kawohl. Remarks on a Finsler-Laplacian. Proc. Amer. Math. Soc. 137 (2009) 247-253. MR 2439447.
Abstract, references, and article information   
View Article: PDF

[14] F. Maggi. Some methods for studying stability in isoperimetric type problems. Bull. Amer. Math. Soc. 45 (2008) 367-408. MR 2402947.
Abstract, references, and article information   
View Article: PDF

[15] M. Bildhauer, M. Fuchs and X. Zhong. Variational integrals with a wide range of anisotropy. St. Petersburg Math. J. 18 (2007) 717-736. MR 2301040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. Bouchitté, C. Jimenez and M. Rajesh. A new $L^\infty$ estimate in optimal mass transport. Proc. Amer. Math. Soc. 135 (2007) 3525-3535. MR 2336567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Manuel Ritoré and César Rosales. Existence and characterization of regions minimizing perimeter under a volume constraint inside Euclidean cones. Trans. Amer. Math. Soc. 356 (2004) 4601-4622. MR 2067135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Frank Morgan. Regularity of isoperimetric hypersurfaces in Riemannian manifolds. Trans. Amer. Math. Soc. 355 (2003) 5041-5052. MR 1997594.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Jean E. Taylor. Some mathematical challenges in materials science. Bull. Amer. Math. Soc. 40 (2003) 69-87. MR 1943134.
Abstract, references, and article information   
View Article: PDF

[20] Brian White. The nature of singularities in mean curvature flow of mean-convex sets. J. Amer. Math. Soc. 16 (2003) 123-138. MR 1937202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Irene Fonseca, Giovanni Leoni, Jan Malý and Roberto Paroni. A note on Meyers' Theorem in $W^{k,1}$. Trans. Amer. Math. Soc. 354 (2002) 3723-3741. MR 1911518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Frank Morgan and Wacharin Wichiramala. The standard double bubble is the unique stable double bubble in $\mathbf{R}^2$. Proc. Amer. Math. Soc. 130 (2002) 2745-2751. MR 1900881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Frank Morgan and Manuel Ritoré. Isoperimetric regions in cones. Trans. Amer. Math. Soc. 354 (2002) 2327-2339. MR 1885654.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Hubert Bray and Frank Morgan. An isoperimetric comparison theorem for Schwarzschild space and other manifolds. Proc. Amer. Math. Soc. 130 (2002) 1467-1472. MR 1879971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Mikhail Feldman and Robert J. McCann. Monge's transport problem on a Riemannian manifold. Trans. Amer. Math. Soc. 354 (2002) 1667-1697. MR 1873023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Luis A. Caffarelli, Mikhail Feldman and Robert J. McCann. Constructing optimal maps for Monge's transport problem as a limit of strictly convex costs. J. Amer. Math. Soc. 15 (2002) 1-26. MR 1862796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Brian White. The size of the singular set in mean curvature flow of mean-convex sets. J. Amer. Math. Soc. 13 (2000) 665-695. MR 1758759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Guy David and Stephen Semmes. Uniform rectifiability and quasiminimizing sets of arbitrary codimension. Memoirs of the AMS 144 (2000) MR 1683164.
Book volume table of contents   

[29] Frank Morgan. The Hexagonal Honeycomb Conjecture. Trans. Amer. Math. Soc. 351 (1999) 1753-1763. MR 1615934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Rustum Choksi and Irene Fonseca. A change of variables formula for mappings in BV. Proc. Amer. Math. Soc. 125 (1997) 2065-2072. MR 1376753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2